| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Device passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the unexpected restart error test, prime/compromised force sensor system test, excessive no delivery test and occlusion test due to motor error alarm.Device received with normal operating current.Device passed self test.Device passed off no power test.No unexpected failed battery alarm anomalies noted.Device received with loose drive support disk.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error.The customer¿s blood glucose level was unknown.The customer reported that they received a motor error alarm and also had rejected batteries.The insulin pump will not be returned for analysis.